Real Analysis Exchange
- Real Anal. Exchange
- Volume 22, Number 1 (1996), 201-212.
Towards a characterization of ω-limit sets for Lipschitz functions
Recent research has shown that there is a significant cleavage between the structure of ω sets for continuous functions, and the structure of ω-limit sets for Lipschitz functions. While every non-empty nowhere dense compact set is an ω-limit set for a continuous function, most of these sets cannot be an attractor for a Lipschitz function. When one considers the topological structure of these two classes of ω-limit sets, however, there is no such divergence. In this paper we investigate the necessarily measure based structural differences between these two classes of sets. We then use these results to work towards a characterization of ω-limit sets for Lipschitz functions.
Real Anal. Exchange, Volume 22, Number 1 (1996), 201-212.
First available in Project Euclid: 1 June 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Primary: 26A18: Iteration [See also 37Bxx, 37Cxx, 37Exx, 39B12, 47H10, 54H25]
Steele, T. H. Towards a characterization of ω-limit sets for Lipschitz functions. Real Anal. Exchange 22 (1996), no. 1, 201--212. https://projecteuclid.org/euclid.rae/1338515215